# SDR 20001005AP007

- Difficulty date: April 15, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 25582003
- Part serial: 1341
- Condition: Overheated
- Location: Battery Bay
- Stage of operation: DE
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PSG - FLT 64 - EXPERIENCED SMOKE IN CABIN JUST PRIOR TO ARRIVAL INTO PSG.  INSPECTION AND FOUND BATTERY CHARGER CIRCUIT BREAKER OPEN AND BATTERY VERY HOT.  REPLACED BATTERY AND BATTERY CHARGER, BOTH OPERATED NORMALLY.  RAN AC PACKS, NO SMOKE OR ODOR NOTED.  REF ASAA0010058(M)
